Eye Care Expert Forum
Pred Forte use
About This Forum:

Our Ask-A-Doctor Eye Care Forum is where you can post your question and receive a personal answer from physicians affiliated with the American Academy of Ophthalmology.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Pred Forte use
I'm 3 weeks post op after having glaucoma surgery.  I'm taking 6 drops per day of Pred Forte.  My pupil remains partially dilated. Will this problem resolve after the drops are discontinued?
Discussion is closed
Cancel
2 Answers
Page 1 of 1
284078 tn?1282620298
Pred Forte is a steroid drop and doesn't cause dilation of the pupil.  It may be that you are on another drop  like homatropine or cyclogyl that is causing the dilation.  Also, it might just be part of the normal healing process.  Please talk to your surgeon to see how you are doing.  Good Luck.

MJK MD
Discussion is closed
Cancel
Comment
Avatar universal
I have read Pred Forte can cause dilation.  My MD says it just isn't healed yet.  I'm very worried that I will be this light sensitive  forever if the iris never shuts the pupil again. Could that happen?
Discussion is closed
Cancel
Comment
A
A
This Forum's Experts
233488 tn?1310696703
Discover Vision Centers of Kansas City
Kansas City, MO
Blank
Weight Tracker
Weight Tracker
Start Tracking Now